Improving $exual Desire Improves Mental Health?

4

in bedBy Krystle Crossman

We have all seen the commercials with V!agra and C!alis showing happy and $exually satisfied men. But where are the commercials with all the happy and satisfied women? Those may be coming to your television soon.

A new pill called Lybr!do is coming out that is supposed to be like the V!agra for women. It boost desire and $exual pleasure in women. It is meant to treat hypo-active $exual desire disorder (HSDD) which is in the DSM as a mental health disorder. It is defined as “a deficiency or absence of $exual fantasies and desire for $exual activity” and “the disturbance must cause marked distress or interpersonal difficulty”. An article that was published in The New York Times states that there are different causes for $exual problems. Viagra is made to treat a physical problem while Lybrido treats a mental one.

Dr. Sue Decotiis specializes in hormone replacement therapy and says that a woman’s “desire” and mental health are very closely related. If a women is in a poor state of mental health such as stress or anxiety, her ability to process “desire” or to reach [email protected] decreases. On the other hand, someone with a mental disorder such as bipolar disorder can go through periods of reckless “desire” activity during manic episodes. She also says that low testosterone in the blood may be the cause of a woman’s lack of desire as well, especially for women on birth control.

Since poor mental health and lack of “desire” go hand in hand, so do increase “desire” and good mental health. If a woman is more satisfied in the bedroom, her mental health may improve as well. The pill Lybr!do is meant to introduce more testosterone while allowing an exchange of serotonin and dopamine.

Share.

4 Comments

  1. The problem with these statements are that V!agra and C!alis do NOT increase desire, it only keeps ‘it’ up long enough for one to complete the ‘task’. Testosterone can increase desire, but V!agra and C!alis dont have testosterone in them.

  2. I would have a chat with your OB/GYN Marion. It could be something physical, it could be something mental, it could just be that he isn't hitting the right spot. Definitely have a chat with the doctor though. They will be able to give you some great tips and advice and rule out anything serious

Leave A Reply